# SDR SWAA2025111730037

- Difficulty date: October 29, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WIGGLE PLATE COMMON TO PANEL 651GB ON THE INBD SIDE IS CRACKED.   REMOVED AND REPLACED RIGHT WING T/E WIGGLE PLATE COMMON TO PANEL 651GB ON THE I/B SIDE. IAW SRM-51-40-02-0G-0.
